# SDR SWIA971256

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Engine: Ge CF343A1
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CARGO DOOR LIGHT ILLUMINATED.  RETURNED TO GATE.  OPERATIONAL CHECK OF CARGO DOOR CHECKS GOOD.
